# SDR UALA2013052803678

- Difficulty date: May 23, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 63,306 hours, 23,833 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Faulted
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WING LEAK DISPLAYED ON UPPER ECAM SCREEN.   R & R HEAT EXCHANGER OUTLET TEMP SENSOR IAW AMM.  RAN RT ENGINE AND OPERATED BOTH PACKS FOR SEVERAL MINUTES.  NO FURTHER FAULTS OCCURRED.
